Search or filter publications

Filter by type:

Filter by publication type

Filter by year:

to

Results

  • Showing results for:
  • Reset all filters

Search results

  • JOURNAL ARTICLE
    Liebeck MW, Seitz GM, 1996,

    Reductive subgroups of exceptional algebraic groups

    , Memoirs of the American Mathematical Society, Vol: 121, Pages: 1-111, ISSN: 0065-9266
  • JOURNAL ARTICLE
    Liebeck MW, Shalev A, 1996,

    Classical groups, probabilistic methods, and the (2,3)-generation problem

    , Annals of Mathematics- Second Series, Vol: 144, Pages: 77-125, ISSN: 0003-486X
  • JOURNAL ARTICLE
    Evans DM, Hrushovski E, 1995,

    The automorphism group of the combinatorial geometry of an algebraically closed field

    , Journal of the London Mathematical Society, Vol: 52, Pages: 209-225, ISSN: 0024-6107
  • JOURNAL ARTICLE
    Ivanov AA, 1995,

    On geometries of the Fischer groups

    , European Journal of Combinatorics, Vol: 16, Pages: 163-183, ISSN: 0195-6698
  • JOURNAL ARTICLE
    Ivanov AA, Linton SA, Lux K, Saxl J, Soicher LHet al., 1995,

    Distance-transitive representations of the sporadic groups

    , Communications in Algebra, Vol: 23, Pages: 3379-3427, ISSN: 0092-7872
  • CONFERENCE PAPER
    LIEBECK MW, 1995,

    Subgroups of simple algebraic groups and of related finite and locally finite groups of Lie type

    , NATO Advanced Study Institute on Finite and Locally Finite Groups, Publisher: KLUWER ACADEMIC PUBL, Pages: 71-96, ISSN: 0258-2023
  • CONFERENCE PAPER
    LIEBECK MW, SEITZ GM, 1995,

    Subgroups of exceptional algebraic groups

    , Conference on Groups of Lie Type and Their Geometries, Publisher: CAMBRIDGE UNIV PRESS, Pages: 151-156, ISSN: 0076-0552
  • JOURNAL ARTICLE
    LIEBECK MW, SHALEV A, 1995,

    THE PROBABILITY OF GENERATING A FINITE SIMPLE-GROUP

    , GEOMETRIAE DEDICATA, Vol: 56, Pages: 103-113, ISSN: 0046-5755
  • JOURNAL ARTICLE
    LIEBECK MW, SEITZ GM, 1994,

    SUBGROUPS GENERATED BY ROOT ELEMENTS IN GROUPS OF LIE TYPE

    , ANNALS OF MATHEMATICS, Vol: 139, Pages: 293-361, ISSN: 0003-486X
  • JOURNAL ARTICLE
    Evans DM, Hrushovski E, 1993,

    On the automorphism groups of finite covers

    , Annals of Pure and Applied Logic, Vol: 62, Pages: 83-112, ISSN: 0168-0072

    We are concerned with identifying by how much a finite cover of an א 0 -categorical structure differs from a sequence of free covers. The main results show that (in the best circumstances) this is measured by automorphism groups which are nilpotent-by-abelian. In the language of covers, these results say that every finite (regular) cover can be decomposed naturally into linked, superlinked and free covers. The superlinked covers arise from covers over a different base, and to describe this properly we introduce the notion of a quasi-cover. These results generalise results of the second author obtained in the case where the base of the cover is a grassmannian of a disintegrated set. They also give a complete proof of a statement of the second author extending this case to the case of a grassmannian of a modular set. To do this, we need to analyse the possible superlinked covers of such a set. We also give a combinatorial condition on the base of a cover which guarantees various chain conditions on finite covers over this base, and introduce a pregeometry which is useful in the analysis of finite covers with simple fibre groups. © 1993.

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=12&respub-action=search.html Current Millis: 1508457372021 Current Time: Fri Oct 20 00:56:12 BST 2017